# SDR CA120716001

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT REPORTED A LOSS OF ENGINE POWER AND LANDED ON A HIGHWAY. ENGINE MFG FIELD SERVICE REP ASSISTANCE OFFERED TO AUTHORITIES.
